Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Breast discharge with milk, headache, prolactin level fluctuation. Sicriptin taken. Previous miscarriages. Advise?

hi i m pooja from delhi.i m suffring problem type of brest discharge with milk.i m 30 year married and i have one doughter she is 5 year old.i have 2 misscaraga last was beffore 10 months. some time my prolactain lavel will flactuate and i m taken sicriptin directed by gynae.wright now i m suffring headache last few days.please addvise me that what i do or concern with which doctor my mri was ok.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Based on the information its seems that you are having prolactinoma, but MRI shows its normal, hence you are treated with sicriptin which is the drug of choice for the milk discharge.
following are the side effect of that drug.
1) dizziness,
2) spinning sensation,
3) mild drowsiness,
4) feeling tired;
5) mild headache,
6) depressed mood,
7) sleep problems (insomnia);
8) dry mouth
9) stuffy nose;
10) upset stomach, nausea, vomiting, stomach pain, loss of appetite, diarrhea, constipation; or
11) cold feeling or numbness in your fingers.

If you think the side effects are not tolerable contact you gynec and let her know about it and she can change the prescription.

Hope it helps.

Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor